# SDR AALA202504090994

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N455AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10840
- Aircraft time: 11,778 hours, 3,177 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: QB0452
- Condition: Dirty
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX DUE TO THE FLIGHT CREW REPORTING PRESSURIZATION ISSUES DUE TO AN AVIONICS VENT BLOWER FAULT ECAM MESSAGE. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE AVIONICS EQUIPMENT VENTILATION COMPUTER PER AMM 21-26-34. (AALA202504091941) MAINTENANCE ALSO FOUND THE EQUIPMENT COOLING FILTER DIRTY AND REPLACED IT PER AMM 21-26-43. (AALA202504090994) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
